Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side Effects and Medication Changes

Posted by bigbertha on February 26, 1999, at 15:54:17

In reply to Re: Side Effects and Medication Changes, posted by anonymous on February 25, 1999, at 15:48:52

Stay away from "oriental" herbs and the like. Most
of them have not been evaluated for purity, homogenity,
etc. Some have been found to contain high levels of
lead, arsenic and other tasty ingredients!

I think Anon. had some good points, especially about
your sleep problem - if you're hooked on stuff like
xanax/ativan, you might have to spend a couple of
days in a hospital/clinic setting to clear your system.
Most persons cannot do this on their own, even if they
have been taking these meds legitimately.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bigbertha thread:3201